# SDR FDEA201908062189

- Difficulty date: August 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LT STA 1641 BETWEEN STR L13-L14. FRAME IS BENT. CUT OUT FRAME AND INSTALLED NEW FRAME SECTION PER SRM 53-30-00 FIG05 AND SRM 51-  38-01 VOL II.
